Open Journal of Gastroenterology

Vol.3 No.6(2013), Paper ID 38001, 3 pages

DOI:10.4236/ojgas.2013.36050

 

Azathioprine induced liver cirrhosis: An unusual side effect

 

Aida Ben Slama Trabelsi, Eya Hamami, Mehdi Ksiaa, Ahlem Souguir, Mohamed Ben Mabrouk, Ahlem Brahem, Ali Jmaa, Salem Ajmi

 

Department of Gastroenterology, Sahloul Hospital, Sousse, Tunisia
Department of Gastroenterology, Sahloul Hospital, Sousse, Tunisia
Department of Gastroenterology, Sahloul Hospital, Sousse, Tunisia
Department of Gastroenterology, Sahloul Hospital, Sousse, Tunisia
Department of Surgery, Sahloul Hospital, Sousse, Tunisia
Department of Gastroenterology, Sahloul Hospital, Sousse, Tunisia
Department of Gastroenterology, Sahloul Hospital, Sousse, Tunisia
Department of Gastroenterology, Sahloul Hospital, Sousse, Tunisia

 

Copyright © 2013 Aida Ben Slama Trabelsi, Eya Hamami, Mehdi Ksiaa, Ahlem Souguir, Mohamed Ben Mabrouk, Ahlem Brahem, Ali Jmaa, Salem Ajmi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Ben Slama Trabelsi, A. , Hamami, E. , Ksiaa, M. , Souguir, A. , Ben Mabrouk, M. , Brahem, A. , Jmaa, A. and Ajmi, S. (2013) Azathioprine induced liver cirrhosis: An unusual side effect. Open Journal of Gastroenterology, 3, 295-297. doi: 10.4236/ojgas.2013.36050.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.